# SDR SIMA20170305002

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,622 hours, 28,573 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Failed
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED LEAK WARNING DURING FLIGHT.  RAN PROCEDURE, MESSAGE EXTINGUISHED.  REMOVED AND REPLACED BLEED O-RINGS IN THE AFT ELECTRONIC COMPARTMENT IAW AMM 36-11-10. OPS CHECKED GOOD IAW AMM 36-00-00.
